# SDR HEEA956055

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100U
- Make and model: Snias AS350B2
- Aircraft serial: 2863
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 04011341990
- Condition: Defective
- Location: Slider Track
- Part time: 57 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDER TRACK CRACKED OFF.
